# SDR EBVR20190930001

- Difficulty date: September 30, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N384QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800110
- Aircraft time: 11,359 hours, 7,600 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Part time: 11,359 hours, 7,600 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR LOWER LEADING EDGE OF RUDDER AT BLEND LOCATION DUE TO CORROSION.PERFORMED AN EDDY CURRENT INSPECTION ON THE BLENDED AREA ON BOTTOM FWD EDGE OF RUDDER, FOR REMAINING CORROSION AND CRACKS, IN ACCORDANCE WITH CESSNA 680 NONDESTRUCTIVE TESTING MANUAL PART 6, 20-00-02. NO REMAINING CORROSION OR CRACKS NOTED AT THIS TIME. PERFORMED AN ULTRASONIC THICKNESS INSPECTION ON THE BLENDED AREAS IN ACCORDANCE WITH CESSNA 680 NONDESTRUCTIVE TESTING MANUAL PART 4, 20-00-01. MAPPED REMAINING THICKNESS ON SKIN.REPAIRED LOWER LEADING EDGE OF RUDDER PER AQRD ERO-960051 REVISION IR DATED AUG 01 2019 AND 8110-3 DATED 8/1/19.
